Self-scaling properties of velocity circulation in shear flows

R. Benzi, L. Biferale, M.V. Struglia, R. Tripiccione

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We investigate the scaling properties of the velocity circulation of a turbulent shear flow. We evaluate, using extended self-similarity, the circulation scaling exponents both at maximum and minimum shear regions. We show that the anomalous component of the velocity circulation and the anomalous component of the velocity structure functions are equal. © 1997 The American Physical Society.
Original languageEnglish
Pages (from-to)3739 - 3742
Number of pages4
JournalPhysical Review E - Statistical, Nonlinear, and Soft Matter Physics
Volume55
Issue number3
DOIs
Publication statusPublished - 1997
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Statistics and Probability
  • Condensed Matter Physics

Cite this